A 18-year-old female asked:
Disclaimer

i was about 3-4 days late of starting a new pack of birth control (lo lo estrine fe) & now am experiencing bleading early about 2wks. is it spotting?

1 doctor answer
Dr. Michael Sparacino
36 years experience Family Medicine
Possibly: Buy a home pregnancy test. They become positive at about the time you'd be starting your next expected period. If it's negative, repeat in 1 week and call your doctor.
Answered on May 12, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Malina Milan
29 years experience Internal Medicine
Yes: It can sometimes take up to three months for your body to get used to the different hormone levels. Spotting is very common. Take care!
1
1 thank
A 19-year-old female asked:
Dr. Ivelisse Rivera-Godreau
23 years experience Family Medicine
New BC...: New BC can cause intermittent or continuous spotting the first couple of months. It usually normalizes and your period starts getting regular. However ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Yash Khanna
56 years experience Family Medicine
Due to the pills: It may be due to your Birth Control Pills and you should discuss with your doctor or Gynecologist and may need to change to a different pill Birth con ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Robert Kwok
32 years experience Pediatrics
Happens sometimes...: While on birth control pills, a woman should take all the pills as she usually does, even if she gets some spotting, a longer period, a shorter period ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month